Kylie Minogue suffers from the side effects of cancer drugs.
(13.09.2010) The well-known Australian singer Kylie Minogue suffers from the strong side effects of cancer drugs, according to media reports. Minogue contracted breast cancer in 2005. Although the cancer is considered cured, Mongue still needs to take medication.
The singer Minogue reported in an interview with the English tabloid magazine "femalefirst" about the strong side effects of cancer drugs. Although the cancer of the breast was successfully treated, the Australian still has to take medication. , so opposite "femalefirst". But the doctors told her that she had to continue taking the cancer medication, otherwise the disease could break out again. Kylie Minogue will only be able to stop taking the medicines next year. "But I also heard that you can become anxious afterwards because you have relied on these drugs for so long," reports Kylie Minogue.
Many cancer patients suffer from the strong side effects of medication. The most common side effects are the symptoms of chronic fatigue, dizziness and recurrent headache. Long-term use of the medication can damage the mucous membranes of the gastrointestinal tract and cause bleeding. In most cases, gastrointestinal drugs are then prescribed, which in turn can trigger undesirable side effects. (sb)
Study: bitter melon against breast cancer?
Breast Cancer: Do Costs Prevent Better Screening?
Red wine and chocolate, the new cancer killers?